# SDR ASAA2017052120846

- Difficulty date: May 21, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 37,255 hours, 11,082 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FMC PREFLIGHT SCRATCHPAD MESSAGE "SINGLE FMC OPERATION" APPEARED AND MAP FLAG ON F/O'S ND 0155 ZULU. GROUNDED - YES. PERFORMED FIM 34-61 TASK 801, NO FAULTS NOTED. CYCLED FMC COMPUTER 2 C/B. MAP RESTORED AND "SINGLE FMC OPS" MESSAGE GONE. BITE TEST NORMAL PER FIM TASK 34-61-801.
